# SDR LR7A2017092801195

- Difficulty date: September 28, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 56,581 hours, 33,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: LS2207
- Condition: Cracked
- Location: Bs 165 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-13 CHECK,  FOUND THE NOSE WHEEL WELL BS 165 LT BULKHEAD VERTICAL ATTACH ANGLE CRACKED AT LBL 28, WL 180.  REPLACED THE ATTACH ANGLE IAW SRM 51-60, AND 51-70.
